# SDR DHL2002806839

- Difficulty date: July 3, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 81,567 hours, 25,269 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 81,567 hours, 25,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION FROM RT WING OUTBOARD L/E UPPER SURFACE IAW SRM 51-1-8 PG 17-18, FOUND OUT OF LIMITS IAW SRM 57-2-0 PG 16.  CUT OUT DAMAGED AREA IAW SRM 57-2-1 PG 2 FIG 38.  FABRICATED AND INSTALLED FILLER & DOUBLER IAW SRM 57-2-1 PG 2 FIG 38, SRM 51-1-21 PG 1, SRM 51-1-15 PG 1.
